Effective pain & fever relief

Colour & sugar free

Easy dose syringe

Benefits

Paracetamol

Calpol SixPlus Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold & flu symptoms, Toothache, Headache, Sore throat, Earache, Other aches & pains

Warnings or Restrictions

6 Years (Advisory)

Contains Paracetamol
 

Calpol SixPlus Suspension Sugar Free

GH₵44.99Price
  • Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

    If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

    Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.